# SDR QXEA0201574

- Difficulty date: September 12, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,600 hours, 3,093 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-LEFT HAND COWL PANEL 414AL AFT CORNER STIFFENER IS CRACKED.  REPAIRED IAW HORIZON AIR EA 6-54-1251 AND WVAC DH8S-54-0561.
